Academic Journals Database
Disseminating quality controlled scientific knowledge

Solving Nonlinear Fifth-Order Boundary Value Problems by Differential Transformation Method

ADD TO MY LIST
 
Author(s): Vedat Suat Erturk

Journal: Sel├žuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 8;
Issue: 1;
Start page: 45;
Date: 2007;
Original page

Keywords: Fifth-order boundary value problems | differential transformation method | numerical solution.

ABSTRACT
In this study, we implement differential transformation method (DTM) for solving nonlinear fifth-order boundary value problems arising in viscoelastic flows. A numerical example is presented to illustrate the efficiency and reliability of this method.